# SDR 2024FA0000275

- Difficulty date: April 2, 2024
- Submitted: April 2, 2024
- Operation: General aviation
- Aircraft: N2308
- Engine: Lyc O540J3A5
- Engine time: 14,513 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Rod
- Part number: 15F1995736
- Condition: Scored
- Location: Zone 400
- Part time: 14,513 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

THE SCORED CONDITIONS HAVE BEEN FOUND AFTER REPORTS OF: HIGH OIL TEMPERATURE, LOSS OF POWER AND HIGH OIL CONSUMPTION ON THE O-540-J3A5D THE PLUNGER ASSEMBLY INSTALLED SHOWS DIFFERENT LENGTHS
